Alert archive / Texas / Red Flag Warnings in 2006
Red Flag Warning 27, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this red flag warning at Apr 6, 2006, 3:41 PM CDT for 30 counties in Texas. It took effect at Apr 7, 2006, 6:58 AM CDT. It was in force for 32 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2006, 3:41 PM CDT (20:41 UTC)
- In effect from
- Apr 7, 2006, 6:58 AM CDT
- Expired
- Apr 8, 2006, 3:20 PM CDT
- In force
- 32 hr
- Issued by
- NWS Austin/San Antonio, TX
All 30 counties
Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 73 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 8.7 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1141 J/kg
- Mixed-layer CIN
- -462 J/kg
- Mixed-layer LCL
- 828 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KEWX 062041 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 341 PM CDT THU APR 6 2006 ...FIRE WEATHER WATCH HAS BEEN CANCELLED FOR EASTERN PORTIONS OF SOUTH CENTRAL TEXAS... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT TODAY FOR PORTIONS OF THE HILL COUNTRY AND RIO GRANDE VALLEY DUE TO LOW RELATIVE HUMIDITIES AND GUSTY WINDS... ...RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY FOR MOST OF SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE HUMIDITIES AND BREEZY WINDS... .A DRYLINE IS PUSHING SOUTHEAST INTO SOUTH CENTRAL TEXAS... WITH LOW RELATIVE HUMIDITIES AND GUSTY WINDS BEHIND IT. WINDS WILL DECREASE THIS EVENING...BUT THIS DRY AIR IS FORECAST TO PUSH EAST ACROSS ALL OF SOUTH CENTRAL TEXAS ON FRIDAY. VERY LOW RELATIVE HUMIDITIES AND BREEZY WINDS CAN BE EXPECTED ACROSS THE WESTERN HALF BY 10 AM AND THEN ACROSS THE EASTERN HALF AROUND 12 NOON. TXZ193-194-208-209-225-062145- /O.CAN.KEWX.FW.A.0020.060407T1500Z-060408T0000Z/ BASTROP-LEE-CALDWELL-FAYETTE-LAVACA- 341 PM CDT THU APR 6 2006 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS CANCELLED THE FIRE WEATHER WATCH. A RED FLAG WARNING IS NOT NEEDED DUE TO GREEN-UP IN THESE COUNTIES. $$ TXZ171-183>188-202-203-217-070000- /O.UPG.KEWX.FW.A.0020.060407T1500Z-060408T0000Z/ /O.NEW.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/ /O.CON.KEWX.FW.W.0026.000000T0000Z-060407T0000Z/ LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KINNEY-UVALDE- MAVERICK- 341 PM CDT THU APR 6 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING DUE TO LOW RELATIVE HUMIDITIES AND GUSTY WINDS... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY DUE TO VERY LOW RELATIVE HUMIDITIES AND BREEZY WINDS... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$ TXZ172-173-189>192-204>207-218>224-228-070015- /O.UPG.KEWX.FW.A.0020.060407T1500Z-060408T0000Z/ /O.NEW.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/ BURNET-WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-MEDINA-BEXAR-COMAL- GUADALUPE-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT- DIMMIT- 341 PM CDT THU APR 6 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY DUE TO VERY LOW RELATIVE HUMIDITIES AND BREEZY WINDS... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
7 follow-up statements
000 WWUS84 KEWX 070009 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 709 PM CDT THU APR 6 2006 ...RED FLAG WARNING HAS BEEN EXTENDED UNTIL 10 PM CDT THIS EVENING FOR PORTIONS OF THE HILL COUNTRY AND RIO GRANDE VALLEY DUE TO LOW RELATIVE HUMIDITIES AND GUSTY NORTHWEST WINDS OF 15 TO 25 MPH... ...RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY FOR MOST OF SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE HUMIDITIES AND BREEZY WINDS... .A DRYLINE IS PUSHING SOUTHEAST INTO SOUTH CENTRAL TEXAS... WITH LOW RELATIVE HUMIDITIES AND GUSTY WINDS BEHIND IT. WINDS WILL SLOWLY DECREASE LATER THIS EVENING...BUT THIS DRY AIR IS FORECAST TO PUSH EAST ACROSS ALL OF SOUTH CENTRAL TEXAS ON FRIDAY. VERY LOW RELATIVE HUMIDITIES AND BREEZY WINDS CAN BE EXPECTED ACROSS THE WESTERN HALF BY 10 AM AND THEN ACROSS THE EASTERN HALF AROUND 12 NOON. TXZ171-183>188-202-203-217-070300- /O.EXP.KEWX.FW.W.0026.000000T0000Z-060407T0000Z/ /O.NEW.KEWX.FW.W.0028.060407T0009Z-060407T0300Z/ /O.CON.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/ LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KINNEY-UVALDE- MAVERICK- 709 PM CDT THU APR 6 2006 ...RED FLAG WARNING HAS EXPIRED... ...RED FLAG WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS EXTENDED THE RED FLAG WARNING AND IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY. THE VERY DRY GUSTY NORTHWEST WINDS OF 15 TO 25 MPH WILL PERSIST LONGER AND THEREFORE THE RED FLAG WARNING HAS BEEN EXTENDED UNTIL 10 PM THIS EVENING. HUMIDITIES IN THE 15 TO 20 PERCENT RANGE WILL SLOWLY RISE AFTER SUNSET A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$ TXZ172-173-189>192-204>207-218>224-228-070815- /O.CON.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/ BURNET-WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-MEDINA-BEXAR-COMAL- GUADALUPE-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT- DIMMIT- 709 PM CDT THU APR 6 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY AS DRY NORTHWEST WINDS INCREASE AND HUMIDITIES AGAIN LOWER BELOW 25 PERCENT ACROSS MUCH OF SOUTH CENTRAL TEXAS THE HILL COUNTRY ON FRIDAY. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 070321 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1021 PM CDT THU APR 6 2006 ...RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY FOR MOST OF SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE HUMIDITIES AND BREEZY WINDS... .A DRYLINE WAS PUSHING SOUTHEAST INTO SOUTH CENTRAL TEXAS...WITH LOW RELATIVE HUMIDITIES BEHIND IT. WINDS HAVE DECREASED...BUT THIS DRY AIR IS FORECAST TO PUSH EAST ACROSS ALL OF SOUTH CENTRAL TEXAS ON FRIDAY. VERY LOW RELATIVE HUMIDITIES AND BREEZY WINDS CAN BE EXPECTED ACROSS THE WESTERN HALF BY 10 AM AND THEN ACROSS THE EASTERN HALF AROUND 12 NOON. TXZ171-183>188-202-203-217-071130- /O.EXP.KEWX.FW.W.0028.000000T0000Z-060407T0300Z/ /O.CON.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/ LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KINNEY-UVALDE- MAVERICK- 1021 PM CDT THU APR 6 2006 ...RED FLAG WARNING HAS EXPIRED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY AS THE DRY WEST AND NORTHWEST WINDS WILL INCREASE AND HUMIDITIES DROP RAPIDLY BY LATE FRIDAY MORNING AND EARLY AFTERNOON. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$ TXZ172-173-189>192-204>207-218>224-228-071130- /O.CON.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/ BURNET-WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-MEDINA-BEXAR-COMAL- GUADALUPE-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT- DIMMIT- 1021 PM CDT THU APR 6 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY AS THE DRY WEST AND NORTHWEST WINDS WILL INCREASE AND HUMIDITIES DROP RAPIDLY BY LATE FRIDAY MORNING AND EARLY AFTERNOON. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 071110 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 605 AM CDT FRI APR 7 2006 ...RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 7 PM CDT TODAY FOR MOST OF SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE HUMIDITIES AND BREEZY WINDS... ...FIRE WEATHER WATCH IS IN EFFECT FROM NOON TO 7 PM CDT SATURDAY... .A DRYLINE WAS PUSHING SOUTHEAST INTO SOUTH CENTRAL TEXAS...WITH LOW RELATIVE HUMIDITIES BEHIND IT. WINDS HAVE DECREASED...BUT THIS DRY AIR IS FORECAST TO PUSH EAST ACROSS ALL OF SOUTH CENTRAL TEXAS TODAY. VERY LOW RELATIVE HUMIDITIES AND BREEZY WINDS CAN BE EXPECTED ACROSS THE WESTERN HALF BY 10 AM AND THEN ACROSS THE EASTERN HALF AROUND AND AFTER NOON. BREEZY NORTH WINDS AND DRY CONDITIONS ARE EXPECTED FROM NOON TO 7 PM SATURDAY. TXZ171>173-183>192-202>207-217>224-228-071930- /O.NEW.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/ /O.CON.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR- COMAL-GUADALUPE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES- GONZALES-DE WITT-DIMMIT- 605 AM CDT FRI APR 7 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. DRY WEST AND NORTHWEST WINDS WILL INCREASE AND HUMIDITIES DROP RAPIDLY BY LATE THIS MORNING AND EARLY AFTERNOON. RELATIVE HUMIDITES WILL FALL TO BETWEEN 10 AND 25 PERCENT. BREEZY NORTH WINDS ARE EXPECTED SATURDAY IN WAKE OF A COLD FRONT...ALONG WITH CONTINUED DRY CONDITIONS. RELATIVE HUMIDITIES WILL FALL TO BETWEEN 15 AND 30 PERCENT IN THE AFTERNOON. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 071158 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 658 AM CDT FRI APR 7 2006 ...RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 7 PM CDT TODAY FOR MOST OF SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE HUMIDITIES AND BREEZY WINDS... ...FIRE WEATHER WATCH IS IN EFFECT FROM NOON TO 7 PM CDT SATURDAY... .A DRYLINE WAS PUSHING SOUTHEAST OVER SOUTH CENTRAL TEXAS... WITH LOW RELATIVE HUMIDITIES BEHIND IT. THIS DRY AIR IS FORECAST TO PUSH EAST ACROSS ALL OF SOUTH CENTRAL TEXAS TODAY. VERY LOW RELATIVE HUMIDITIES AND BREEZY WINDS CAN BE EXPECTED ACROSS THE WESTERN HALF BY 10 AM AND THEN ACROSS THE EASTERN HALF AROUND AND AFTER NOON. BREEZY NORTH WINDS AND DRY CONDITIONS ARE EXPECTED FROM NOON TO 7 PM SATURDAY. TXZ193-208-072000- /O.EXA.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/ /O.EXA.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/ BASTROP-CALDWELL- 658 AM CDT FRI APR 7 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. DRY WEST AND NORTHWEST WINDS WILL INCREASE AND HUMIDITIES DROP RAPIDLY BY LATE THIS MORNING AND EARLY AFTERNOON. RELATIVE HUMIDITES WILL FALL TO BETWEEN 10 AND 25 PERCENT. BREEZY NORTH WINDS ARE EXPECTED SATURDAY IN WAKE OF A COLD FRONT...ALONG WITH CONTINUED DRY CONDITIONS. RELATIVE HUMIDITIES WILL FALL TO BETWEEN 15 AND 30 PERCENT IN THE AFTERNOON. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$ TXZ171>173-183>192-202>207-217>224-228-072000- /O.CON.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/ /O.CON.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR- COMAL-GUADALUPE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES- GONZALES-DE WITT-DIMMIT- 658 AM CDT FRI APR 7 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. DRY WEST AND NORTHWEST WINDS WILL INCREASE AND HUMIDITIES DROP RAPIDLY BY LATE THIS MORNING AND EARLY AFTERNOON. RELATIVE HUMIDITES WILL FALL TO BETWEEN 10 AND 25 PERCENT. BREEZY NORTH WINDS ARE EXPECTED SATURDAY IN WAKE OF A COLD FRONT...ALONG WITH CONTINUED DRY CONDITIONS. RELATIVE HUMIDITIES WILL FALL TO BETWEEN 15 AND 30 PERCENT IN THE AFTERNOON. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$ TXZ194-209-225-072000- /O.EXA.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/ LEE-FAYETTE-LAVACA- 658 AM CDT FRI APR 7 2006 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. DRY WEST AND NORTHWEST WINDS WILL INCREASE AND HUMIDITIES DROP RAPIDLY BY LATE THIS MORNING AND EARLY AFTERNOON. RELATIVE HUMIDITES WILL FALL TO BETWEEN 10 AND 25 PERCENT. BREEZY NORTH WINDS ARE EXPECTED SATURDAY IN WAKE OF A COLD FRONT...ALONG WITH CONTINUED DRY CONDITIONS. RELATIVE HUMIDITIES WILL FALL TO BETWEEN 15 AND 30 PERCENT IN THE AFTERNOON. A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 072026 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 326 PM CDT FRI APR 7 2006 ...RED FLAG WARNING IS IN EFFECT UNTIL 1 PM CDT SATURDAY FOR MOST OF SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE HUMIDITIES AND BREEZY CONDITIONS... .A DRYLINE IS PUSHING EAST ACROSS SOUTH CENTRAL TEXAS...WITH BREEZY CONDITIONS AND EXTREMELY LOW RELATIVE HUMIDITIES BEHIND IT. WINDS ARE NOT EXPECTED TO DECREASE MUCH THIS EVENING...AND WILL ACTUALLY INCREASE OUT OF THE NORTH AROUND MIDNIGHT WHEN A COLD FRONT PUSHES THROUGH. BREEZY CONDITIONS...AND SLIGHTLY HIGHER RELATIVE HUMIDITIES WILL THEN PERSIST INTO SATURDAY AFTERNOON. TXZ193-208-072130- /O.CAN.KEWX.FW.W.0027.000000T0000Z-060408T0000Z/ /O.CAN.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/ BASTROP-CALDWELL- 326 PM CDT FRI APR 7 2006 ...RED FLAG WARNING IS CANCELLED... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS CANCELLED THE RED FLAG WARNING AND THE FIRE WEATHER WATCH DUE TO GREEN-UP IN BASTROP AND CALDWELL COUNTIES. $$ TXZ194-209-225-072130- /O.CAN.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/ LEE-FAYETTE-LAVACA- 326 PM CDT FRI APR 7 2006 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS CANCELLED THE FIRE WEATHER WATCH DUE TO GREEN-UP IN LEE...FAYETTE AND LAVACA COUNTIES. $$ TXZ171>173-183>192-202>207-217>224-228-081200- /O.UPG.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/ /O.EXT.KEWX.FW.W.0027.000000T0000Z-060408T1800Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR- COMAL-GUADALUPE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES- GONZALES-DE WITT-DIMMIT- 326 PM CDT FRI APR 7 2006 ...RED FLAG WARNING NOW IN EFFECT UNTIL 1 PM CDT SATURDAY... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 1 PM CDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 081049 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 549 AM CDT SAT APR 8 2006 ...RED FLAG WARNING IS IN EFFECT UNTIL 4 PM CDT TODAY FOR MOST OF SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE HUMIDITIES AND BREEZY CONDITIONS... .BREEZY CONDITIONS THROUGH 4 PM...AND EXTREMELY LOW RELATIVE HUMIDITIES WILL CONTINUE. WINDS ARE FORECAST TO DECREASE IN THE LATE AFTERNOON TODAY. TXZ171>173-183>192-202>207-217>224-228-081900- /O.EXT.KEWX.FW.W.0027.000000T0000Z-060408T2100Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR- COMAL-GUADALUPE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES- GONZALES-DE WITT-DIMMIT- 549 AM CDT SAT APR 8 2006 ...RED FLAG WARNING NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. BREEZY CONDITIONS ARE EXPECTED THROUGH 4 PM...WITH RELATIVE HUMIDITY FALLING TO BETWEEN 15 AND 25 PERCENT. WINDS ARE FORECAST TO DIMINISH AFTER 4 PM TODAY. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 082020 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 320 PM CDT SAT APR 8 2006 ...RED FLAG WARNING CANCELLED FOR SOUTH CENTRAL TEXAS... .AFTERNOON 20 FOOT WINDS HAVE FALLEN BELOW 15 MPH ACROSS SOUTH CENTRAL TEXAS...AND MOST AREAS ARE EXPERIENCING RELATIVE HUMIDITY LEVELS NEAR OR ABOVE 25 PERCENT. WIND SPEEDS WILL CONTINUE TO FALL LATE THIS AFTERNOON...BUT DRY AIR WILL REMAIN IN PLACE THROUGH TONIGHT. TXZ171>173-183>192-202>207-217>224-228-082130- /O.CAN.KEWX.FW.W.0027.000000T0000Z-060408T2100Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR- COMAL-GUADALUPE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES- GONZALES-DE WITT-DIMMIT- 320 PM CDT SAT APR 8 2006 ...RED FLAG WARNING IS CANCELLED FOR SOUTH CENTRAL TEXAS... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS CANCELLED THE RED FLAG WARNING. AFTERNOON RELATIVE HUMIDITY LEVELS WILL REMAIN DRY ENOUGH TO SUPPORT FAVORABLE BURNING CONDITIONS. HOWEVER...WIND SPEEDS HAVE FALLEN BELOW RED FLAG CRITERIA...AND WILL REMAIN LIGHT THROUGH TONIGHT. THUS THE RED FLAG WARNING HAS BEEN CANCELED. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Apr 6, 12:56 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Apr 6, 12:56 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1256 PM CDT THU APR 6 2006 .AVIATION... A FEW SHOWERS WILL BE FORMING IN THE AUS METRO AREA FOR THE NEXT HOUR OR TWO, THEN FORMING INTO THUNDERSTORMS AS THEY MOVE FARTHER AWAY INTO EAST CENTRAL TEXAS. DRY AIR WILL CONTINUE TO MIX INTO LOW LEVELS OF THE ATMOSPHERE THIS AFTERNOON TO ERODE LOW LEVEL CLOUD COVER AND REMOVE ALL CHANCES FOR RAIN BY LATE AFTERNOON. A FEW CLOUDS COULD REFORM LATE TONIGHT AS WINDS DECOUPLE A BIT, BUT MOSTLY CLEAR SKIES SHOULD PREVAIL. UPPER TROUGH WILL MIX GUSTY WEST WINDS INTO THE AREA AFTER SUNRISE FRIDAY WITH CONTINUED CLEAR SKIES. && .PREV DISCUSSION... (ISSUED 930 AM CDT THU APR 6 2006) UPDATE... UPDATED 1ST PERIOD FORECAST TO ADD A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS TO THIS MORNING BASED ON LATEST RADAR. ALSO INCREASED WINDS BY 1-3KTS OUT WEST THIS AFTERNOON...WHERE EFFICIENT MIXING WILL ALLOW FOR SUSTAINED WIND SPEEDS UP TO 20KTS. NEW SUITE OF PRODUCTS OUT SHORTLY. PREV DISCUSSION... (ISSUED 301 AM CDT THU APR 6 2006) DISCUSSION... UPPER LEVEL LOW LOCATED OVER THE INTERMOUNTAIN WEST WILL MOVE EASTWARD TODAY. THIS SYSTEM WILL MOVE INTO THE CENTRAL PLAINS TONIGHT AND INTO THE MIDDLE MISSISSIPPI VALLEY ON FRIDAY NIGHT. SFC LOW OVER WESTERN NEBRASKA WILL DEEPEN AND MOVE EASTWARD IN RESPONSE TO THE APPROACHING UPPER LEVEL SYSTEM. THIS WILL FORCE THE DRY-LINE...CURRENTLY LOCATED FROM CHILDRESS TO FORT STOCKTON...EASTWARD INTO THE CWFA THIS AFTERNOON. ISOLATED TSTMS WILL BE POSSIBLE LATE IN THE AFTERNOON DURING MAX HEATING NORTH AND EAST OF A LINE FROM LAMPASAS TO SAN ANTONIO AND LA GRANGE. AFTERNOON TEMPERATURES WILL SOAR INTO THE 90S ONCE AGAIN DUE TO THE LOWER DEWPOINTS AND ASSOCIATED WEST TO SOUTHWEST WINDS IN THE BOUNDARY LAYER. 90 DEGREE TEMPERATURES WILL CONTINUE FRIDAY AFTERNOON AS BOUNDARY LAYER WINDS CONTINUE FROM THE WEST. THE UPPER TROF WILL DRAG A COLD FRONT ACROSS THE CWFA FRIDAY NIGHT. THE AIRMASS WILL BE DRY...RESULTING IN COOL MORNINGS AND WARM AFTERNOONS FOR THE WEEKEND. GOOD WEATHER FOR OUTDOOR ACTIVITIES. THE FIRST HALF OF NEXT WEEK LOOKS TO BE WARM AND DRY AS RIDGING ALOFT BUILDS OVER TEXAS ONCE AGAIN. THE UPPER RIDGE BREAKS DOWN TOWARDS THE END OF NEXT WEEK...BRINGING THE POSSIBILITY OF ISOLATED TO SCATTERED PCPN BY NEXT WEEKEND. A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON WEST OF A LINE FROM LLANO TO MEDINA AND NORMANDY. RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT WITH THE PASSAGE OF THE DRY-LINE. AFTERNOON TEMPERATURES WILL BE IN THE 90S WITH WIND SPEEDS AROUND 15 MPH. A FIRE WEATHER WATCH CONTINUES ON FRIDAY FOR ALL OF SOUTH CENTRAL TEXAS. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 20 PERCENT IN THE AFTERNOON. ABOVE NORMAL TEMPERATURES WILL OCCUR IN THE AFTERNOON ONCE AGAIN WITH WIND SPEEDS OF 15 TO 20 MPH. EWX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 7 PM THURSDAY FOR THE FOLLOWING COUNTIES: BANDERA... EDWARDS... GILLESPIE... KERR... KINNEY... LLANO... MAVERICK... REAL... UVALDE... AND VAL VERDE. FIRE WEATHER WATCH FROM 10 AM FRIDAY TO 7 PM FRIDAY FOR THE FOLLOWING COUNTIES: ATASCOSA... BANDERA... BASTROP... BEXAR... BLANCO... BURNET... CALDWELL... COMAL... DE WITT... DIMMIT... EDWARDS... FAYETTE... FRIO... GILLESPIE... GONZALES... GUADALUPE... HAYS... KARNES... KENDALL... KERR... KINNEY... LAVACA... LEE... LLANO... MAVERICK... MEDINA... REAL... TRAVIS... UVALDE... VAL VERDE... WILLIAMSON... WILSON... AND ZAVALA. && 11/18
Hazardous weather outlook, Apr 6, 5:55 AM CDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 555 AM CDT THU APR 6 2006 TXZ171>173-183>194-202>209-217>225-228-071100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 555 AM CDT THU APR 6 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A RED FLAG WARNING FOR THE WEST PART OF SOUTH CENTRAL TEXAS FROM 11 AM TO 7 PM CDT TODAY FOR BREEZY AND DRY WEST AND NORTHWEST WINDS...AND RELATIVE HUMIDITY FALLING TO 15 TO 25 PERCENT. THE RED FLAG WARNING COVERS THE FOLLOWING COUNTIES. LLANO...VAL VERDE...EDWARDS...REAL...KERR...BANDERA... GILLESPIE...KINNEY...UVALDE...AND MAVERICK. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. THERE IS A SLIGHT CHANCE OF SHOWERS OR THUNDERSTORMS OVER THE NORTHEAST PART OF SOUTH CENTRAL TEXAS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FIRE WEATHER WATCH IS IN EFFECT FRIDAY FROM 10 AM TO 7 PM CDT FOR ALL OF SOUTH CENTRAL TEXAS. ON FRIDAY...VERY DRY AND WARM CONDITIONS ARE EXPECTED...WITH WEST AND NORTHWEST WINDS 15 TO 25 MPH AND RELATIVE HUMIDITIES FALLING TO BETWEEN 10 AND 25 PERCENT. A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 6:33 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 42 min |
Nearby
Red Flag Warnings in Texas, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.